# SDR DHL2006745525

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC DECK, 24L SEAT TRACK FROM BS 460 TO BS 660 SHOWS SURFACE CORROSION.  REMOVED SEAT TRACK BS 460-660, RBL 24 FOR REPLACEMENT IAW B727 SRM 51-30-2, FAB NEW SEAT TRACK FROM P/N BAC1520-792, PO NR 9003607 APPROX DIM 17' 5" IAW B727 SRM 53-10-5, FIG 1, TREATED AND PRIMED NEW SEAT TRACK SECTION AND EXISTING SPLICES IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK WITH EXISTING SPLICES AT BS 460-660 IAW B727 SRM 51-30-2 AND SRM 53-10-5 FIG 1.
